# SDR COMA0460186

- Difficulty date: March 4, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 18,772 hours, 16,896 cycles
- Engine: Ge CF343A1
- Engine time: 18,635 hours, 17,382 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807332
- Condition: Vibration
- Location: Right
- Part time: 18,635 hours, 17,382 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5883 RIGHT ENGINE N2 VIB WARNING, ENGINE ROLLBACK.  REPLACED THE RIGHT ENGINE.
